# SDR AWXA200300610

- Difficulty date: May 2, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370241200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK AFTER FIRST OVERSIZE OF FASTENER HOLE COMMON TO SKIN A 1/8 INCH CRACK WAS FOUND ON FRAME 41, THIRD FASTENER HOLE BELOW STR 14 LT. MAINTENANCE REAMED OUT HOLE TO SECOND OVERSIZE AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; CUTOUT DAMAGED SECTION OF FRAME 41 AT THIRD FASTENER HOLE BELOW STR 14 LT; FABRICATED A REPAIR ANGLE AND FRAME FILLER; INSTALLED REPAIR PARTS IAW E.O. 53-14-20.
